The Cause Of Brown Spots That Appear After Menstruation Is Accompanied By Negative Testpack Results?
Hello, I want to ask this month, I menstruate twice, but the second time it was a little twitching, then I was curious, I tried using Teshpek during the second menstruation but the result was negative, but I think the body began to swell and like to feel pain in the body next to the bottom and the top, how do I handle it?
Waalaikum greetings Siti, thank you for asking at HealthReplies.com.
I try to help answer.
Menstruation is the process of discharge from the vagina caused by natural cycles experienced by women. Menstruation normally occurs every 21-35 days and lasts for 2-7 days. Women who have short menstrual cycles, can menstruate 2 times a month.
If the menstrual cycle is less than 21 days, this condition can be referred to as methorrhagia (bleeding outside the menstrual period).
Some possible causes are:
1. Hormonal Disorders
2. Use of contraception
4. Uterine polyps
5. Pelvic inflammation
It is better to consult the complaints experienced by the obstetrician, to find out the cause. Later the doctor will do a physical examination and if necessary will do additional checks such as blood tests, ultrasound.
This article might help you "beware of abnormal menstruation"
Thus a brief explanation from me, hopefully helps.